Open Access
Translator Disclaimer
2007 A sufficient condition for a branched surface to fully carry a lamination
Skander Zannad
Algebr. Geom. Topol. 7(3): 1599-1632 (2007). DOI: 10.2140/agt.2007.7.1599

Abstract

We give a sufficient condition for a branched surface in a 3 dimensional manifold to fully carry a lamination, giving a piece of answer to a classical question of D Gabai.

Citation

Download Citation

Skander Zannad. "A sufficient condition for a branched surface to fully carry a lamination." Algebr. Geom. Topol. 7 (3) 1599 - 1632, 2007. https://doi.org/10.2140/agt.2007.7.1599

Information

Received: 16 May 2007; Accepted: 13 August 2007; Published: 2007
First available in Project Euclid: 20 December 2017

zbMATH: 1142.57011
MathSciNet: MR2366173
Digital Object Identifier: 10.2140/agt.2007.7.1599

Subjects:
Primary: 57M50
Secondary: 57N10, 57R30

Rights: Copyright © 2007 Mathematical Sciences Publishers

JOURNAL ARTICLE
34 PAGES


SHARE
Vol.7 • No. 3 • 2007
MSP
Back to Top